Transactions of the American Mathematical Society Journal Issues Research Articles in Vol. 378, No. 2
February 11, 2025
February 11, 2025
PROVIDENCE, Rhode Island, Feb. 11 -- Transactions of the American Mathematical Society, a peer-reviewed journal that says it features applied mathematics, published research articles on the following topics in its Vol. 378, No. 2 edition.
Here are excerpts of the topics:
* * *
* A nonlinear variant of Ball's Inequality
* Betti numbers for connected sums of graded Gorenstein Artinian algebras
* Bounded, compact and Schatten cla . . .
Here are excerpts of the topics:
* * *
* A nonlinear variant of Ball's Inequality
* Betti numbers for connected sums of graded Gorenstein Artinian algebras
* Bounded, compact and Schatten cla . . .